# SDR V0XD20131109281

- Difficulty date: November 7, 2013
- Submitted: November 9, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 14,887 hours, 9,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT RBL-12 IS CRACKED.  CUT FLOORBEAM AND REMOVED 12 INCHES FROM FS 268 TO 280.  INSTALLED NEW FLOORBEAM SECTION AND REPAIR ANGLES IAW REO 670-53-11-869.  NDT ACCOMPLISHED.
